Journal of Statistical Research

JSR is a premier journal in statistical sciences published since 1970. The journal accepts original articles both in theoretical and applied statistics areas and follows a double-blind peer review process. 

Since its inception, it has been an excellent means of transfer and communication of statistical knowledge for the developing nations across the globe. The Journal is published twice a year, one in June and the other in December.

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 47, No 1 (2013): Regular Issue

Table of Contents

Articles

D.A.S. FRASER, WEI LIN, ANGELA LEI WANG
PDF
1
JINCHEOL PARK, FAMING LIANG
PDF
11
SALEHIN K. CHOWDHURY, SANJOY K. SINHA
PDF
31
AMENA SULTANA, JAHIDA GULSHAN
PDF
51
HASEEB ATHAR,, NAYABUDDIN NAYABUDDIN, SABA KHALID KHWAJA
PDF
63
WALAA A. SAYED, EL-SAYED A. ELSHERPIENY, MOSTAFA M. EL-FAHHAM
PDF
73
A.K.MD. EHSANES SELEH
PDF
95